BibTeX record journals/mscs/Srba03

download as .bib file

@article{DBLP:journals/mscs/Srba03,
  author    = {Jir{\'{\i}} Srba},
  title     = {Complexity Of Weak Bisimilarity And Regularity For Bpa And Bpp},
  journal   = {Mathematical Structures in Computer Science},
  volume    = {13},
  number    = {4},
  pages     = {567--587},
  year      = {2003},
  url       = {https://doi.org/10.1017/S0960129503003992},
  doi       = {10.1017/S0960129503003992},
  timestamp = {Sun, 28 May 2017 13:25:36 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/mscs/Srba03},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier